Bounds for randic and GA indices

Subba Krishna, K N and Sriraj, M. A. (2015) Bounds for randic and GA indices. International Mathematical Forum, 10 (5-8). pp. 193-200.

[img] Text (Full Text)
MAT_2015_Subbakrishna.pdf - Published Version
Restricted to Registered users only

Download (193kB) | Request a copy

Abstract

The paper establishes some new bounds for Randic and GA indices.

Item Type: Article
Uncontrolled Keywords: Bounds and Randic Index and GA Index
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Shrirekha N
Date Deposited: 19 Jul 2019 06:14
Last Modified: 19 Jul 2019 06:14
URI: http://eprints.uni-mysore.ac.in/id/eprint/5371

Actions (login required)

View Item View Item